Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    791. S. Akbari and M. Ghanbari (Joint with R. Manaviyat and S. Zare),
    On the lucky choice number of graphs,
    Graphs Combin. (2011), DOI 10.1007/s00373-011-1112-4  [abstract]   
     
    792. A. Amini-Harandi (Joint with F. Kiany),
    Fixed point and endpoint theorems for set-valued fuzzy contraction maps in fuzzy metric spaces,
    Fixed Point Theory and Applications 94(2011), #P9  [abstract]   
     
    793. S. M. Sheikholeslami (Joint with H. Karami and R. Khoeilar),
    The total domination subdivision number in graphs with no induced 3-cycle and 5-cycle,
    J. Comb. Optim. (2011), DOI 10.1007/s10878-011-9421-3  [abstract]   
     
    794. D. Kiani (Joint with S. Saeedi Madani and N. Terai),
    Sequentially Cohen-Macaulay path ideals of cycles,
    Bull. Math. Soc. Sci. Math. Roumanie 54(102)(2011), 353-363  [abstract]   
     
    795. M. R. Razvan and S. Yasaman,
    Global analysis of an SAIS model,
    Journal of Biological Dynamics 6(2011), 457-474  [abstract]   
     
    796. A. R. Ashrafi (joint with M. Ghorbani and M. A. Hossein-Zadeh),
    The eccentric connectivity polynomial of some graph operations,
    Serdica J. Computing 5(2011), 101-116  [abstract]   
     
    797. H. Hajiabolhassan,
    A generalization of Kneser's conjecture,
    Discrete Math. 311(2011), 2663-2668  [abstract]   
     
    798. A. Mafi,
    On the local cohomology of minimax modules,
    Bull. Korean Math. Soc. 48(2011), 1125-1128  [abstract]   
     
    799. A. Mafi,
    On minimax and graded local cohomology modules,
    Southeast Asian Bull. Math. 35(2011), 805-812  [abstract]   
     
    800. A. Mafi,
    Top generalized local cohomology modules,
    Turkish J. Math. 35(2011), 611-615  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.